# SDR AALA990588

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1070 BETWEEN STRINGER 26R-25R, BELLFRAME BENT IN WEB.  REMOVED 3.5 INCH BY 1.25 INCH DAMAGED AREA. INSTALLED .071 T6 DOUBLER PER SRM 51-40-3.  INSTALLED DOUBLER WITH 11BACB30FP8-4, 11 BACC30M8, 11 BACBB30FP6-3, 19 BACC30M6, 8 BACB30F06-3 HI-LOCKS.  (M)
